Alert archive / Georgia / Special Marine Warnings in 2012
Special Marine Warning 113, NWS Charleston, SC
NWS Charleston, SC issued this special marine warning at Jul 30, 2012, 5:23 PM EDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 30, 2012, 5:23 PM EDT (21:23 UTC)
- Expired
- Jul 30, 2012, 7:30 PM EDT
- In force
- 2 hr
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this special marine warning went out at Jul 30, 4:12 PM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jul 30, 4:12 PM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 412 PM EDT MON JUL 30 2012 .SYNOPSIS... ATLANTIC HIGH PRESSURE WILL PREVAIL THROUGH THE WEEK WHILE A TROUGH OF LOW PRESSURE LINGERS INLAND. AN UPPER LEVEL TROUGH WITH EMBEDDED DISTURBANCES WILL LINGER OVER THE REGION THROUGH THURSDAY...AND WILL WEAKEN THROUGH THE UPCOMING WEEKEND. && .NEAR TERM /UNTIL MIDNIGHT/... A LATER AND LESS UNSTABLE START TO THE CONVECTION TODAY DUE TO THE MORNING CLOUDINESS HOLDING DOWN TEMPS. SURFACE HEATING ONLY BEGAN IN EARNEST EARLY TO MID AFTERNOON OVER PORTIONS OF SOUTHERN SC ALTHOUGH MUCH OF SOUTHEAST GA SAW PARTIAL CLEARING AND EVENTUAL DIABATIC HEATING BY LATE MORNING. ALSO...INLAND DEWPOINTS MIXED DOWN INTO THE UPPER 60S TO AROUND 70 WHICH IS LIMITING SURFACE BASED INSTABILITY. FARTHER SOUTHEAST...TEMPS HAVE WARMED INTO THE UPPER 80S...NOT AS WARM AS INLAND...BUT SFC DEWPOINTS IN THE LOWER TO MIDDLE 70S MORE THAN OFFSETTING THE LOWER TEMPS AND PRODUCING MORE SUBSTANTIAL SURFACE- BASED INSTABILITY. LATEST MESOANALYSIS SHOWING DOWNDRAFT CAPES AROUND 1000 J/KG. THE UPSTREAM SHORTWAVE WE HAVE BEEN WATCHING SINCE THIS MORNING HAS MADE SOME SOUTHEASTWARD PROGRESS ALTHOUGH IS GETTING A BIT SHEARED OUT AS IT HITS THE BOTTOM OF THE UPPER TROUGH. THIS FEATURE WILL LIKELY RESULT IN ADDITIONAL TSTM DEVELOPMENT ACROSS INTERIOR SC/GA THIS AFTERNOON WHICH WILL MIGRATE SOUTHEASTWARD THROUGH 6 PM. ANOTHER RESULT OF THE LOWER TEMPS TODAY AND THE COMPLEX MESO LOW THAT WAS SITTING ALONG THE COAST THIS MORNING IS THAT THE SEABREEZE IS NOT NEARLY AS PRONOUNCED AS YESTERDAY. NOW THAT THE SURFACE TROUGH HAS SHIFTED BACK INLAND AND LARGE SCALE SOUTHEAST FLOW HAS DEVELOPED...THE SEABREEZE HAS BEGUN TO TAKE SHAPE. ALTHOUGH CONVECTIVE DEBRIS CIRRUS IS SOMEWHAT OBSCURING OUR VIEW ON VISIBLE SATELLITE...THERE ARE HINTS ON RADAR REFLECTIVITY THAT THE BOUNDARY IS BEGINNING TO FORM ACROSS COASTAL COUNTIES. NOW THAT SOME CONVECTION HAS DEVELOPED AND THROWN OUTFLOW BOUNDARIES HITHER...THITHER...AND YON...COVERAGE OF SHOWERS AND STORMS SHOULD INCREASE DRASTICALLY IN THE NEXT COUPLE HOURS. WE ARE CARRYING LIKELY POPS MOST AREAS THROUGH EARLY THIS EVENING WITH VALUES TAPERING OFF FROM WEST TO EAST LATE EVENING. SEVERE TSTM POTENTIAL STILL SEEMS TO EXIST GIVEN 1000-1100 J/KG DCAPES...AMPLE SBCAPE AND THE APPROACHING VORT MAX. WILL MAINTAIN MENTION IN THE HAZARDOUS WEATHER OUTLOOK. && .SHORT TERM /12 AM TUESDAY MORNING THROUGH THURSDAY/... TUESDAY AND TUESDAY NIGHT...A POTENT 500 MB SHORTWAVE CURRENTLY POSITIONED NEAR THE UPPER MIDWEST IS POISED TO TRANSLATE SOUTHEASTWARD TOWARD THE AREA SETTING THE TABLE FOR A BUSY AFTERNOON/EVENING PERIOD. THE UPPER LEVEL VORT MAX IS EXPECTED TO APPROACH THE REGION BY THE EARLY AFTERNOON AND WILL BRING WITH IT A BELT OF 30-35 KT MID LEVEL FLOW PRIMARILY ACROSS SOUTHEAST GEORGIA. IN FACT...THE 12Z NAM SHOWS AN ANOMALOUSLY HIGH LOW LEVEL JET PUNCHING IN FROM THE WEST WITH 30-35 KTS OF 850 MB FLOW. GIVEN THAT THE CONVECTION IS EXPECTED TO BE ONGOING UPSTREAM OF THE REGION BY TUESDAY MORNING...IT SHOULD BE MOVING INTO THE AREA DURING THE TIME OF PEAK HEATING AND WILL BE ABLE TO MAINTAIN THE ONGOING THUNDERSTORMS AND PROVIDE A SOURCE FOR INTENSIFICATION. GIVEN THE CURRENT TIMING/TRACK OF THE SHORTWAVE...AND EXPECTED SURFACE DESTABILIZATION IT APPEARS THE BEST CHANCE FOR STRONG TO SEVERE STORMS WILL BE ACROSS SOUTHEAST GEORGIA AND LOCATIONS ALONG THE SAVANNAH RIVER IN SOUTHERN SOUTH CAROLINA. THE PRIMARY THREATS WILL COME FROM DAMAGING WIND GUSTS...ESPECIALLY GIVEN THE EXPECTED ORGANIZATION...AS WELL AS AN ISOLATED RISK OF LOCALLY EXCESSIVE RAINFALL DUE TO PWATS IN EXCESS OF 2 INCHES. POPS HAVE BEEN RAISED TO LIKELY DURING THE AFTERNOON/EVENING FOR ALL OF SOUTHEAST GEORGIA. CONVECTION COULD PERSIST THROUGH MUCH OF THE OVERNIGHT AS THE DEEP MOISTURE LINGERS ALONG THE COAST AND THE ADJACENT COASTAL WATERS. LIKELY POPS EXPAND OUTWARD TO THE WATERS AND ALONG THE SOUTH CAROLINA COAST THROUGH MUCH OF THE OVERNIGHT TO ACCOUNT FOR THIS POTENTIAL. TUESDAY HIGHS WILL LIKELY REACH THE LOW 90S AHEAD OF INCREASING CLOUD COVER FROM THE APPROACHING CONVECTION WITH LOWS IN THE LOW TO MID 70S OVERNIGHT. WEDNESDAY THROUGH THURSDAY...THE COVERAGE AND INTENSITY OF AFTERNOON/EVENING CONVECTION APPEARS TO WANE. EMBEDDED SHORTWAVE ENERGY IS CONSIDERABLY LESS THAN ON TUESDAY AND DEEP MOISTURE IS ON THE DECREASE. ALOFT...THE PERSISTENT TROF BEGINS TO WEAKEN AND WILL BECOME MORE ILL DEFINED. NO SIGNIFICANT CHANGES WERE MADE TO THE GOING FORECAST WHICH CONTINUES TO FEATURE CHANCE POPS AND TEMPS RUNNING A DEGREE OR TWO ABOVE CLIMO. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... THE UPPER TROUGH ACROSS THE EASTERN STATES WILL CONTINUE TO WEAKEN AS THE UPPER RIDGE BUILDS EASTWARD TOWARD THE REGION. THE FORECAST AREA WILL BECOME POSITIONED BETWEEN THE SURFACE HIGH PRESSURE TO THE WEST AND THE ATLANTIC HIGH PRESSURE BY THE WEEKEND. DURING THIS TRANSITION...THE PATTERN WILL BE MUCH LESS EFFECTIVE AT GENERATING PRECIPITATION. THEREFORE...HAVE POPS GENERALLY CAPPED AT 20 PERCENT FOR EACH AFTERNOON WHILE DRY CONDITIONS WILL LIKELY PERSIST DURING THE OVERNIGHT PERIODS. TEMPERATURES WILL REFLECT NORMAL SUMMERTIME HIGHS AND LOWS WITH HIGHS IN THE LOW TO MID 90S AND LOWS GENERALLY IN THE MID 70S. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... PRIMARILY VFR AT BOTH TERMINALS WITH THE EXCEPTION OF EARLY MVFR CIGS AND THUNDERSTORMS. THUNDERSTORM INITIATION TIMING IS SIMILAR TO YESTERDAY...BUT MODELS ARE SHOWING THE THUNDERSTORM ACTIVITY DIMINISHING RATHER QUICKLY...AROUND 00Z. LOW LEVEL MOISTURE HAS STUCK AROUND LONGER THAN EXPECTED...BUT SATELLITE HAS SHOWN A DRYING TREND TO THE WEST AND THAT SHOULD CONTINUE IN THE AFTERNOON AS TEMPERATURES RISE. EXTENDED AVIATION OUTLOOK...PRIMARILY VFR EXCEPT FOR SHORT-LIVED RESTRICTIONS POSSIBLE IN MAINLY AFTERNOON/EVENING SHOWERS AND THUNDERSTORMS. && .MARINE... THE OVERALL PATTERN WILL CONTINUE WITH A SUBTROPICAL HIGH PRESSURE OFF TO THE EAST AND A TROF LOW PRESSURE INLAND. THE TROF WILL MEANDER ABOUT INLAND AREAS OVER THE NEXT FEW DAYS FOLLOWED BY A CORRESPONDING TIGHTENING AND RELAXING OF THE PRESSURE GRADIENT OVER THE WATERS. AS SUCH...WINDS ARE EXPECTED TO TOP OUT IN THE 15-20 KNOT RANGE DURING NOCTURNAL SURGES AND PERIODS OF A TIGHTER PRESSURE GRADIENT. SEAS WILL ALSO INCREASE IN CONJUNCTION WITH INCREASING WINDS...BUT EXPECT CONDITIONS TO GENERALLY REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA THROUGH THE FORECAST PERIOD. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && NEAR TERM...JRL SHORT TERM...BSH LONG TERM...JHP AVIATION...BDC/BSH MARINE...BSH
Hazardous weather outlook, Jul 30, 4:29 PM EDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 429 PM EDT MON JUL 30 2012 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-312030- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 429 PM EDT MON JUL 30 2012 ...ISOLATED SEVERE THUNDERSTORMS AND LOCALIZED FLOODING POSSIBLE THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS...SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS SOUTHEAST GEORGIA AND SOUTHERN SOUTH CAROLINA TODAY AND CONTINUE INTO THE EARLY EVENING HOURS. A FEW OF THE STORMS COULD BECOME SEVERE WITH THE MAIN THREAT BEING DAMAGING WIND GUSTS AND DEADLY CLOUD TO GROUND LIGHTNING. ALSO...TORRENTIAL RAINFALL COULD BE A CONCERN WITH ANY SHOWERS AND STORMS THAT DEVELOP AND SOME LOCALIZED FLOODING IS POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERE THUNDERSTORMS...ANOTHER ROUND OF SCATTERED TO NUMEROUS THUNDERSTORMS IS EXPECTED ACROSS MUCH OF SOUTHEAST GEORGIA AND SOUTHERN SOUTH CAROLINA TUESDAY AFTERNOON AND EVENING. SEVERAL OF THESE STORMS COULD BECOME SEVERE AND CAPABLE OF PRODUCING DAMAGING WIND GUSTS. ALTHOUGH THE GREATEST THREAT AREA WILL BE ACROSS SOUTHEAST GEORGIA...A FEW STRONG TO SEVERE STORMS CAN BE EXPECTED FOR SOUTHERN SOUTH CAROLINA AS WELL. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND THE POTENTIAL FOR ISOLATED LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.
In the hours before
Special weather statement, Jul 30, 4:09 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
409 PM EDT MON JUL 30 2012
GAZ139-141-302045-
COASTAL LIBERTY-COASTAL MCINTOSH-
409 PM EDT MON JUL 30 2012
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LIBERTY AND MCINTOSH
COUNTIES THROUGH 445 PM EDT...
AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR BLACKBEARD ISLAND...MOVING SOUTHEAST AT 15
MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BLACKBEARD ISLAND...SAPELO ISLAND...VALONA AND WOLF ISLAND...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED TALL OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING PLUMBING AND ELECTRICAL
APPLIANCES UNLESS IT IS AN EMERGENCY.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3148 8135 3159 8116 3158 8115 3155 8117
3152 8117 3140 8125 3137 8125 3137 8127
3134 8127 3131 8125 3130 8126 3129 8129
TIME...MOT...LOC 2010Z 318DEG 12KT 3149 8119Special weather statement, Jul 30, 4:24 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
424 PM EDT MON JUL 30 2012
GAZ087-088-099>101-302115-
BULLOCH-CANDLER-EFFINGHAM-JENKINS-SCREVEN-
424 PM EDT MON JUL 30 2012
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...JENKINS...
BULLOCH...CANDLER AND EFFINGHAM COUNTIES THROUGH 515 PM EDT...
AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST
OF THRIFT TO CAMERON...MOVING SOUTH AT 15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BUTTS...DOVER...EMMALANE...GEORGIA SOUTHERN...HOPEULIKIT...
LEEFIELD...MIDDLEGROUND...PORTAL...ROCKY FORD...SCARBORO...STATESBORO
AND WESTSIDE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3253 8215 3256 8209 3255 8203 3260 8201
3262 8202 3266 8209 3281 8215 3268 8172
3233 8134 3245 8219 3247 8219
TIME...MOT...LOC 2024Z 345DEG 15KT 3275 8215 3258 8165Special weather statement, Jul 30, 4:43 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
443 PM EDT MON JUL 30 2012
SCZ040-042-043-302115-
ALLENDALE-HAMPTON-INLAND COLLETON-
443 PM EDT MON JUL 30 2012
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF ALLENDALE...HAMPTON
AND COLLETON COUNTIES THROUGH 515 PM EDT...
AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR ASHTON...MOVING SOUTH AT 10 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
ASHTON...COLLETON...LODGE...MILEY...PADGETTS AND WILLIAMS...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED TALL OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING PLUMBING AND ELECTRICAL
APPLIANCES UNLESS IT IS AN EMERGENCY.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3299 8082 3289 8118 3306 8111 3306 8110
3303 8108 3310 8095 3310 8093 3307 8090
3309 8089 3312 8089
TIME...MOT...LOC 2043Z 346DEG 7KT 3302 8097Special weather statement, Jul 30, 4:52 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
452 PM EDT MON JUL 30 2012
GAZ099>101-114>116-302115-
BULLOCH-CANDLER-EFFINGHAM-EVANS-INLAND BRYAN-TATTNALL-
452 PM EDT MON JUL 30 2012
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL...EVANS...
BULLOCH...CANDLER...EFFINGHAM AND BRYAN COUNTIES THROUGH 515 PM
EDT...
AT 447 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM PULASKI TO
GUYTON...MOVING SOUTHEAST AT 20 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BAY...BLITCHTON...BROOKLET...DENMARK...EDEN...GEORGIA SOUTHERN...
GUYTON...MARLOW...METTER...NEVILS...PINEORA...PULASKI...REGISTER...
STATESBORO...STILSON AND WESTSIDE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3251 8207 3237 8137 3215 8131 3215 8132
3224 8209
TIME...MOT...LOC 2052Z 336DEG 18KT 3241 8192 3231 8143Local storm report, Jul 30, 4:55 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
455 PM EDT MON JUL 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM TSTM WND DMG 2 W YEMASSEE 32.69N 80.88W
07/30/2012 HAMPTON SC LAW ENFORCEMENT
SC HIGHWAY PATROL REPORTS A TREE DOWN AND BLOCKING THE
ROADWAY AT MILE MARKER 37 ON I-95.
&&
EVENT NUMBER CHS1200582
BSHSpecial weather statement, Jul 30, 4:57 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
457 PM EDT MON JUL 30 2012
SCZ045-052-302145-
INLAND BERKELEY-TIDAL BERKELEY-
457 PM EDT MON JUL 30 2012
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BERKELEY COUNTY
THROUGH 545 PM EDT...
AT 452 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM PINEVILLE TO
PRIOLEAU...MOVING EAST AT 20 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BONNEAU...BONNEAU BEACH...CROSS...EADYTOWN...EASTERN LAKE MARION...
MONCKS CORNER...NORTHERN LAKE MOULTRIE...OLD SANTEE CANAL STATE
PARK...PINOPOLIS...SAINT STEPHEN AND SOUTHERN LAKE MOULTRIE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED TALL OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING PLUMBING AND ELECTRICAL
APPLIANCES UNLESS IT IS AN EMERGENCY.
THESE STORMS ARE EXPECTED TO IMPACT LAKE MOULTRIE. BOATERS SHOULD
SEEK SAFE HARBOR IMMEDIATELY. IF CAUGHT ON THE OPEN WATERS...STAY AS
LOW AS POSSIBLE AND WEAR A PERSONAL FLOATATION DEVICE. SWIMMERS
SHOULD GET OUT OF THE WATER AND INTO A STURDY BUILDING. REMEMBER...IF
YOU CAN HEAR THUNDER YOU ARE AT RISK OF BEING STRUCK BY LIGHTNING.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3304 7998 3327 8036 3329 8035 3327 8030
3330 8026 3339 8025 3346 8019 3346 8015
3348 8016 3350 8013 3350 7996 3344 7986
3341 7985 3338 7979 3333 7975 3332 7970
TIME...MOT...LOC 2057Z 291DEG 17KT 3346 8005 3331 8019The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 8:11 PM EDT | Special Weather Statement | CHS | Bulloch, Candler, Effingham, Evans, Screven | 49 min |
| Jul 29, 8:42 PM EDT | Special Marine Warning | CHS | 63 min | |
| Jul 29, 8:59 PM EDT | Special Weather Statement | CHS | Bulloch, Candler, Effingham, Evans, Tattnall | 46 min |
| Jul 29, 9:41 PM EDT | Special Weather Statement | CHS | Candler, Evans, Tattnall | 49 min |
| Jul 29, 10:30 PM EDT | Special Weather Statement | CHS | Bryan, Bulloch, Candler, Evans, Long, Tattnall | 45 min |
| Jul 30, 7:05 AM EDT | Special Marine Warning | CHS | 85 min | |
| Jul 30, 8:38 AM EDT | Special Marine Warning | CHS | 2 hr | |
| Jul 30, 10:24 AM EDT | Special Marine Warning | CHS | 2 hr | |
| Jul 30, 11:58 AM EDT | Special Marine Warning | CHS | 2 hr | |
| Jul 30, 2:39 PM EDT | Special Marine Warning | CHS | 66 min | |
| Jul 30, 2:48 PM EDT | Special Weather Statement | CHS | Liberty | 27 min |
| Jul 30, 2:52 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Chatham, Liberty | 53 min |
| Jul 30, 3:08 PM EDT | Special Weather Statement | CHS | Jenkins, Screven | 52 min |
| Jul 30, 3:22 PM EDT | Special Weather Statement | CHS | McIntosh | 23 min |
| Jul 30, 3:36 PM EDT | Special Marine Warning | CHS | 98 min | |
| Jul 30, 3:50 PM EDT | Special Weather Statement | CHS | McIntosh | 25 min |
| Jul 30, 3:57 PM EDT | Severe Thunderstorm Warning | CHS | Effingham, Screven | 63 min |
| Jul 30, 4:09 PM EDT | Special Weather Statement | CHS | McIntosh | 36 min |
| Jul 30, 4:24 PM EDT | Special Weather Statement | CHS | Bulloch | 51 min |
| Jul 30, 4:27 PM EDT | Severe Thunderstorm Warning | CHS | Effingham | 48 min |
| Jul 30, 4:52 PM EDT | Special Weather Statement | CHS | Bulloch, Candler | 23 min |
| Jul 30, 5:13 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Chatham, Effingham, Liberty | 62 min |
| Jul 30, 5:50 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Chatham, Liberty | 55 min |
| Jul 30, 6:14 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Chatham, Liberty, Long | 31 min |
| Jul 30, 6:32 PM EDT | Special Marine Warning | CHS | 58 min | |
| Jul 30, 6:45 PM EDT | Special Weather Statement | CHS | Liberty, Long | 45 min |
| Jul 30, 6:51 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Liberty, Long, McIntosh | 54 min |
| Jul 30, 7:14 PM EDT | Special Weather Statement | CHS | Long | 46 min |
| Jul 30, 7:26 PM EDT | Special Marine Warning | CHS | 47 min | |
| Jul 30, 7:56 PM EDT | Special Marine Warning | CHS | 55 min | |
| Jul 30, 4:43 PM EDT | Special Weather Statement | CHS | Bamberg | 32 min |
| Jul 30, 4:57 PM EDT | Special Weather Statement | CHS | Berkeley | 48 min |
| Jul 30, 5:24 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Colleton, Dorchester | 66 min |
| Jul 30, 6:07 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Charleston, Colleton, Dorchester | 53 min |
| Jul 30, 6:35 PM EDT | Special Weather Statement | CHS | Colleton | 25 min |
| Jul 30, 7:58 PM EDT | Special Weather Statement | CHS | Charleston | 32 min |
Nearby
Special Marine Warnings in Georgia, 2012Every special marine warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.